- … show all 0 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
A 5-year-old boy developed symmetrical drug-related intertriginous and flexural exanthema (SDRIFE or Baboon syndrome) while receiving amoxicillin/clavulanic acid.
The boy was referred due to a 3-day history of a pruritic erythematous eruption. He had started receiving oral amoxicillin/clavulanic acid [dosage not stated] for acute otitis media 2 days before lesion onset. His lesions began to desquamate 1 day after onset. His anogenital area and outer left thigh had desquamation and erythematous macular patches. He had experienced the same rash previously while receiving amoxicillin/clavulanic acid. He was diagnosed with SDRIFE. amoxicillin/clavulanic acid was withdrawn, and the boy's eruption subsequently resolved.
Author comment:"We observed a patient who developed SDRIFE after systemic administration of amoxicillin-[clavulanic acid]."
- Dogru M, et al. Symmetrical drug-related intertriginous and flexural exanthema (Baboon Syndrome) induced by amoxicillin-clavulanate. Pediatric Dermatology 29: 770-771, No. 6, Nov-Dec 2012. Available from: URL: http://dx.doi.org/10.1111/j.1525-1470.2011.01577.x - Turkey CrossRef
- Amoxicillin/clavulanic acid
Volume 1435, Issue 1 , p 6
- Cover Date
- Print ISSN
- Online ISSN
- Springer International Publishing AG
- Additional Links
- Industry Sectors